# SDR AALA201710269020

- Difficulty date: October 24, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 50,336 hours, 20,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT SIGN NEAR THE R2 DOOR IS DAMAGED.  REMOVED AND REPLACED EXIT SIGN PER AMM 33-51-00.  OPERATIONAL CHECK GOOD.
